View Full Version : Some questions...


MAR_=]
06-26-14, 10:31 AM
So I am on Ritalin for ADD and although ive been on it for a little over 2 weeks, (15mg morning, 15mg at night) ive still got some annoying side effects:
Tense neck
Occasional headache/head pressure
When I take it in the evening like im supposed to ( although I hate doing it) I just cant sleep. takes atleast 1hr if not more
Other than that I had a fever of 99.3 yesterday.
Beside those things it has really helped so I would like to stay on it, but could use some advice, because those side effects make me very uncomfortable.
Help

sublime74
06-26-14, 02:43 PM
Are you taking IR, SR or LA?

Seems odd to spread the doses out that far apart. I can't take it at night ... it keeps me up all night. I take it in the morning and at noon so that it covers my working time, and wears off by the time I go to bed.

As for the side effects. Some of those are related to hypertension too. Some folks experience high blood pressure on Ritalin and/or interaction of caffeine and Ritalin. So you might want to check that. You doc should be keeping an eye on your bp when he refills your script anyway, but you're only a few weeks in so he probably hasn't had the chance yet?

They are common symptoms of many conditions so it is hard to tell. For example, tense neck and headaches can result from stress. Finding out you have ADHD and trying to find the right treatment can be very stressful.

It may be that you simply haven't found the right dose or that Ritalin is not the right med for you. There can be a lot of trial and error in finding the best treament.

It's never given me a fever ... so I can't speak to that.

Talk to your doc.

Cheers and welcome to the group!
Greg